# SDR FDEA200905061550

- Difficulty date: May 6, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 82,824 hours, 22,605 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARC2217505
- Condition: Cracked
- Location: Lws 795
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP FOUND CRACK ON OTBD FITTING.  REPAIRED AREA IAW EA NR 8-5750-128520.
